# SDR DALA2024081708229

- Difficulty date: August 15, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 74,671 hours, 28,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3750, EMERGENCY EXIT SIGNS INOPERATIVE @ LOCATIONS:602. CORRECTIVE ACTION: SECURED SIGN OPS CHECKS GOOD. (LP 0503525)
